# SDR WVER2019030203

- Difficulty date: March 2, 2019
- Submitted: March 3, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703409515B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE FLOOR BEAM, FWD COCKPIT FLOOR SUPPORT "J" ANGLE CORRODED BEYOND REPAIRABLE LIMITS. REPLACED FS 280 FWD COCKPIT FLOOR SUPPORT P/N:CC670-34095-15B, IAW APPLICABLE SRM'S.
